IFEELF1NE asked in HealthMen's Health · 1 month ago

Can Testosterone injections (replacement therapy) cause nightmares?

For context, I am a 18 year old male with extremely low testosterone levels.

Starting from June 1st, every 2 weeks I go and get an injection of 0.5 ml of Testosterone. i recently got it on the 29th, however, starting on the 29th when I went to bed, I began having extremely horrible nightmares, often waking me up where I am raising my voice and mumbling.

Last Tuesday was the worst, I woke up in shriek of terror, my heart was racing. I keep having nightmares nonstop and can’t sleep for longer than like 2 hours without waking up in utter fear.

It’s been happening every day since I got my third shot, and I honestly think it may be from the testosterone.

I tried looking stuff up on this but honestly any results kept going to “female to male transitions” and dangers of hormone replacement and absolutely nothing is helping me out with answers.

I’m assuming that my brain is going crazy at night simply because this is quite literally a time where my testosterone is at its highest, these are low dosages too.

I’m assuming it’s just because my hormones are acting up. Could this be the reason? I know I should say something to my doctor, but I’m afraid of the answer. 

Is it a normal side effect of introducing more hormones in your body than you’ve ever had before?

1 Answer

Relevance
  • Anonymous
    1 month ago

    you are getting side effects like

    racing heart beats that causes

    nightmares intended to wake you

    up

    please stop all this testosterone

    nonsense and live a normal healthy life

Still have questions? Get answers by asking now.